Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Ordered cycle lengths in a random permutation


Authors: L. A. Shepp and S. P. Lloyd
Journal: Trans. Amer. Math. Soc. 121 (1966), 340-357
MSC: Primary 60.10
MathSciNet review: 0195117
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] John Riordan, An introduction to combinatorial analysis, Wiley Publications in Mathematical Statistics, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1958. MR 0096594 (20 #3077)
  • [2] W. Gontcharoff, Sur la distribution des cycles dans les permutations, C. R. (Doklady) Acad. Sci. URSS (N.S.) 35 (1942), 267–269. MR 0007207 (4,102g)
  • [3] -, Du domaine d'analyse combinatoire, Bull. Acad. Sci. USSR Ser. Mat. (Izv. Akad. Nauk SSSR) 8 (1944), 3-48; Amer. Math. Soc. Transl. (2) 19 (1962), 1-46.
  • [4] S. W. Golomb, L. R. Welch and R. M. Goldstein, Cycles from nonlinear shift registers Progress Rep. No. 20-389, Jet Propulsion Laboratory, California Institute of Technology, Pasadena, Calif., 1959.
  • [5] S. W. Golomb, Random permutations, Bull. Amer. Math. Soc. 70 (1964), 747.
  • [6] E. T. Whittaker and G. N. Watson, Modern analysis, Cambridge Univ. Press, New York, 1948.
  • [7] N. G. de Bruijn, Asymptotic methods in analysis, North-Holland, Amsterdam, 1961.
  • [8] Gustav Doetsch, Theorie und Anwendung der Laplace-Transformation, Dover Publication, N. Y., 1943 (German). MR 0009225 (5,119f)
  • [9] Mark Kac, Probability and related topics in physical sciences, With special lectures by G. E. Uhlenbeck, A. R. Hibbs, and B. van der Pol. Lectures in Applied Mathematics. Proceedings of the Summer Seminar, Boulder, Colo., vol. 1957, Interscience Publishers, London-New York, 1959. MR 0102849 (21 #1635)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.10

Retrieve articles in all journals with MSC: 60.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1966-0195117-8
PII: S 0002-9947(1966)0195117-8
Article copyright: © Copyright 1966 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia